MathSciNet Relay Station
MathSciNet bibliographic data
MR1808649 (2002g:28007) 28A75 (49Q15 58C35)
David, Guy; Kenig, Carlos; Toro, Tatiana Asymptotically optimally doubling measures and Reifenberg flat sets with vanishing constant. Comm. Pure Appl. Math. 54 (2001), no. 4, 385–449.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement